U.S. doctors online nowAsk doctors free
AZ
A 39-year-old female asked:

I have been on zoloft (sertraline) 12.5mg for 3 weeks with the most horrible side effects. i no longer want to take this medicine. how do i get off of it?

1 doctor answer2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 44 years experience
Talk w/doctor: First, i suggest talking with your doctor about your decision. The zoloft (sertraline) must have been prescribed because of some symptoms you were having, and these may still need treatment even if zoloft (sertraline) is not the best option for you. You also haven't mentioned what "horrible side effects" you're experiencing -- but i'm sure your doctor would want to know so that something more helpful can be given.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 29, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.